ResearcherID Thomson Reuters  

Thompson, John MT
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-1391-2008
Other Names: J. M. T. Thompson; Michael Thompson
URL: http://www.researcherid.com/rid/C-1391-2008
Subject: Engineering; Mathematics; Mechanics
Keywords: applied mathematics; nonlinear dynamics; chaos - dynamical systems; dna; climate change; stability theory
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Joint Affiliation:
Description:
My URLs: http://www.homepages.ucl.ac.uk/~ucess21/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  30  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: CHAOTIC PHENOMENA TRIGGERING THE ESCAPE FROM A POTENTIAL WELL
 Author(s): THOMPSON, JMT
 Source: Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences Volume: 421 Issue: 1861 Pages: 195-225 Published: FEB 8 1989
 Times Cited: 223
 DOI: 10.1098/rspa.1989.0009
added
23-Mar-12
2.  Title: STRUCTURAL LOCALIZATION PHENOMENA AND THE DYNAMICAL PHASE-SPACE ANALOGY
 Author(s): HUNT, GW; BOLT, HM; THOMPSON, JMT
 Source: Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences Volume: 425 Issue: 1869 Pages: 245-267 Published: OCT 9 1989
 Times Cited: 101
 DOI: 10.1098/rspa.1989.0105
added
23-Mar-12
3.  Title: INTEGRITY MEASURES QUANTIFYING THE EROSION OF SMOOTH AND FRACTAL BASINS OF ATTRACTION
 Author(s): SOLIMAN, MS; THOMPSON, JMT
 Source: Journal of Sound and Vibration Volume: 135 Issue: 3 Pages: 453-475 Published: DEC 22 1989
 Times Cited: 92
 DOI: 10.1016/0022-460X(89)90699-8
added
23-Mar-12
4.  Title: CHAOS AFTER PERIOD-DOUBLING BIFURCATIONS IN THE RESONANCE OF AN IMPACT OSCILLATOR
 Author(s): THOMPSON, JMT; GHAFFARI, R
 Source: Physics Letters a Volume: 91 Issue: 1 Pages: 5-8 Published: 1982
 Times Cited: 87
 DOI: 10.1016/0375-9601(82)90248-1
added
23-Mar-12
5.  Title: COMPLEX DYNAMICS OF COMPLIANT OFF-SHORE STRUCTURES
 Author(s): THOMPSON, JMT
 Source: Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences Volume: 387 Issue: 1793 Pages: 407-427 Published: 1983
 Times Cited: 80
 DOI: 10.1098/rspa.1983.0067
added
23-Mar-12
6.  Title: Helical and localised buckling in twisted rods: A unified analysis of the symmetric case
 Author(s): van der Heijden, GHM; Thompson, JMT
 Source: Nonlinear Dynamics Volume: 21 Issue: 1 Pages: 71-99 Published: JAN 2000
 Times Cited: 72
 DOI: 10.1023/A:1008310425967
added
23-Mar-12
7.  Title: FRACTAL CONTROL BOUNDARIES OF DRIVEN OSCILLATORS AND THEIR RELEVANCE TO SAFE ENGINEERING DESIGN
 Author(s): THOMPSON, JMT; SOLIMAN, MS
 Source: Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences Volume: 428 Issue: 1874 Pages: 1-13 Published: MAR 8 1990
 Times Cited: 69
 DOI: 10.1098/rspa.1990.0022
added
23-Mar-12
8.  Title: From helix to localized writhing in the torsional post-buckling of elastic rods
 Author(s): Thompson, JMT; Champneys, AR
 Source: Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences Volume: 452 Issue: 1944 Pages: 117-138 Published: JAN 8 1996
 Times Cited: 68
 DOI: 10.1098/rspa.1996.0007
added
23-Mar-12
9.  Title: Archetypal oscillator for smooth and discontinuous dynamics
 Author(s): Cao, Qingjie; Wiercigroch, Marian; Pavlovskaia, Ekaterina E.; et al.
 Source: Physical Review E Volume: 74 Issue: 4 Published: OCT 2006
 Times Cited: 67
 DOI: 10.1103/PhysRevE.74.046218
added
23-Mar-12
10.  Title: CHAOTIC DYNAMICS OF AN IMPACT OSCILLATOR
 Author(s): THOMPSON, JMT; GHAFFARI, R
 Source: Physical Review a Volume: 27 Issue: 3 Pages: 1741-1743 Published: 1983
 Times Cited: 66
 DOI: 10.1103/PhysRevA.27.1741
added
23-Mar-12
publication(s)  
First Page Previous Page Page   of  30  Go Next Page Last Page
  Sort by:    Results per page: